I'm a twenty year old who has only had one partner who has only been with me, I have had clean paps for the last four years, the last one in July, but I have a hard (harder than the end of my nose) cervix, and it has developed a bump. I first was concerned when I realized that I am leaking a pure white very thick vaginal discharge a whole table spoon or more every time I go to use the bathroom. I never had a hard cervix before, not even after menstruation, and the "lips" of my cervix now feel more open than they ever have before. I started using a diaphragm a few months ago, and I had a bad reaction to the spermicide, so now I only use it once a week. Is this just a bad reaction to the diaphragm, or should I be more concerned? If it is a bad reaction to the diaphragm, can this cause me infertility? Also do you know any spermicides that can be used with a diaphragm that do not contain nonoxynol 9? I'm in Europe right now so even if they only sell it over here I can get it. Any help or advice you can offer me on this subject would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.